Skip to content Skip to navigation

Oscillatory Behavior Near Blow-up of the Solutions to Some Nonlinear Singular Second Order ODE's

Volume 7, Number 2 (2016), 12 - 25

Oscillatory Behavior Near Blow-up of the Solutions to Some Nonlinear Singular Second Order ODE's

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

In this paper, we study the oscillation properties of solutions for the scalar second order nonlinear ODE: $ (|u'|^{l}u')'+ d|u|^\beta u=c|u'|^{\alpha}u'$, where $\alpha,\beta,l,c, d$ are positive constants.